# SDR A6WA201140483

- Difficulty date: May 7, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 17,966 hours, 17,013 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DRAG ANGLE CRACKED.  REMOVED CRACKED AFT DRAG ANGLE SECTION, THEN FABRICATED NEW SECTION AND INSTALLED IAW B/A REO 601R-52-11-513, REV A.
